# SDR DALA2025052203968

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 75,986 hours, 29,197 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0976758) CRACK OF 0.700IN LENGTH IN ATTACH ANGLE AT THE DRAIN SLOT AT VERTICAL PRESSURE DECK WEB. PRESSURE DECK WEB WAS REPAIRED PER B737-800 SRM 57-10-10-2R-6. ASSOCIATED AA 5714-01004 ADDED FOR AC 3752.
